How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Doctor (MD)
Category: Health
Satisfied Customers: 11946
Experience:  U.S. Physician/Surgeon in Neurosurgery
206912
Type Your Health Question Here...
Dr. Mark is online now
A new question is answered every 9 seconds

it cause bleeding

Customer Question

Do you know if taking Glutatione po causes increase in ptt inr? Does it cause bleeding?
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Mark replied 7 years ago.
Do you mean glutathione?

Customer: replied 7 years ago.
Yes. Sorry for the poor spelling job.
Expert:  Dr. Mark replied 7 years ago.

Sorry for the delay.

 

According to the drug interactions database, glutathione does not have any interactions with bleeding or clotting activity, and so it should not be a issue with ptt or INR.

 

This is what is listed in the database

 

"Reported Interactions:

 

Drug/Nutrient Interactions: Acetaminophen, alcohol

Nutrient/Nutrient Interactions: None known

 

Effects on Bleeding : None reported"



Edited by Dr. Mark on 12/2/2009 at 2:19 PM EST
Dr. Mark and 4 other Health Specialists are ready to help you
Customer: replied 7 years ago.
Hello:
After reading many different references on the web including PDR. There was one reference that stated a possible side effect of Angioedema. Any comments or statements. Or can you refer me to some sources for further study?